# SDR UALA2012091205131

- Difficulty date: September 12, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 91,320 hours, 11,008 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP SEAT ROWS 54 RIGHT THRU 59 RIGHT.   SECURED CONNECTOR EEL LIGHTS AT SEAT ROWS 54 RIGHT THRU 59 RIGHT OPS CHECKS NORMAL.
